# SDR C2XA05IA043

- Difficulty date: March 7, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 11,709 hours, 8,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - FLIGHT 2428, THE CREW REPORTED THAT THE EMERGENCY FLOOR LIGHT AFT OF ROW 12 WAS INOPERATIVE.  THE EMERGENCY LIGHT WAS PLACED ON MEL 33-50-00/2 CONTROL NUMBER 049776, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED IN IAH ON FLIGHT 2428 WHERE MAINTENANCE OPERATIONALLY CHECKED THE EMERGENCY LIGHTS WITH NO DEFECTS FOUND, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
